MathSciNet Relay Station
MathSciNet bibliographic data
MR2129763 (2007e:45007) 45G05 (31B10 35J60 53A30)
Xu, Xingwang Uniqueness and non-existence theorems for conformally invariant equations. J. Funct. Anal. 222 (2005), no. 1, 1–28.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement